Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

On breast feed and got delayed period. Took regulin forte. Any medicine to get period?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
I've got delayed periods by 17 days this month. I've had regulin forte as well but to no avail. I'm on breast feeding also. Suggest a medicine for getting periods.
Posted Sat, 20 Apr 2013 in Menstruation and Miscarriage
 
 
Answered by Dr. Sree Gouri SR 1 hour later
Hi,
Thanks for the query.

During breast feeding some amount of disturbance in the menstrual cycle is common.
Some women may have amenorrhea throughout the period of breast feeding.
If there is any possibility of pregnancy better to rule out that first.
You go for urine or blood test for pregnancy to rule out the possibility.
If the test comes negative, you can take progesterone tablets like medroxyprogesterone or regesterone to induce withdrawal bleeding.
But before using the tablets better to consult gynecologist once.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Follow-up: On breast feed and got delayed period. Took regulin forte. Any medicine to get period? 45 hours later
can i take this medicine and go to office as per normal routine? wont this cause heavy bleeding?
 
 
Answered by Dr. Sree Gouri SR 2 hours later
Hi,
Yes, you can go to office as usual. Generally it will not cause heavy bleeding, but better to keep some additional sanitary pads.
Some women may have few side effects like nausea, bloating sensation of the abdomen etc.
These can be tackled by taking the tablets after food, using antacids-anti-emetics etc.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor